# SDR DHL9971223C

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON BODY FAIRING PANEL NR 3334 AT FWD SECTION OF LT HEAT EXCHANGER AIR INLET DOOR.  REMOVED FORMER AT FAIRING PANEL AND INSTALLED NEW PER SRM 51-30-2.
